Effects on Nervous System and Kidneys

1
Last Updated on Apr 12, 2019
Average
4
Rating : 12345
Rate This Article : 1 2 3 4 5
RSS Email Print This Page Comment bookmark
Font : A-A+

Effects on Nervous System and Kidneys

Some drugs can give head aches, produce anxiety, cause restlessness and make the patients dizzy or sleepy. Concentrating becomes a problem for some patients.Certain other drugs can create a tingling sensation or cause numbness in the hands and feet. This condition, called periphral neuropathy, can damage the nerves permanently if it persists long-term. Consulting a doctor under these conditions is recommended.

Certain chemotherapy drugs, like cisplatin are capable of damaging the kidneys. This may be contained by giving intravenous fluids and ensuring good hydration for several hours prior to the treatment.Taking plenty of fluids is also necessary.

References

  1. MacDiarmid J.A. et al. (2007)
  2. "Bacterially Derived 400 nm Particles for Encapsulation and Cancer Cell Targeting of Chemotherapeutics" Cancer Cell 11, 431-445, May 2007

Post a Comment

Comments should be on the topic and should not be abusive. The editorial team reserves the right to review and moderate the comments posted on the site.
Notify me when reply is posted
I agree to the terms and conditions

Recommended Reading

Show More Related Topics

Premium Membership Benefits

Health Topics A - Z

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Medindia Health Topics Search

Medindia Newsletters

Subscribe to our Free Newsletters!

Terms & Conditions and Privacy Policy.

Doctor Search

Stay Connected

  • Available on the Android Market
  • Available on the App Store